Advertisement

Probability Theory and Related Fields

, Volume 159, Issue 1–2, pp 237–272 | Cite as

Joint convergence along different subsequences of the signed cubic variation of fractional Brownian motion

  • Krzysztof Burdzy
  • David Nualart
  • Jason Swanson
Article

Abstract

The purpose of this paper is to study the convergence in distribution of two subsequences of the signed cubic variation of the fractional Brownian motion with Hurst parameter \(H=1/6\). We prove that, under some conditions on both subsequences, the limit is a two-dimensional Brownian motion whose components may be correlated and we find explicit formulae for its covariance function.

Keywords

Fractional Brownian motion Cubic variation Convergence in law 

Mathematics Subject Classification

Primary 60G22; Secondary 60F17 

Notes

Acknowledgments

The authors are grateful for the careful reading and helpful suggestions of an anonymous referee. Krzysztof Burdzy was partially supported by Grant DMS-1206276 from the NSF and by Grant N N201 397137 from the MNiSW, Poland. David Nualart was partially supported by Grant DMS-1208625 from the NSF.

References

  1. 1.
    Breuer, P., Major, P.: Central limit theorems for nonlinear functionals of Gaussian fields. J. Multivar. Anal. 13(3), 425–441 (1983)CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    Burdzy, K., Swanson, J.: A change of variable formula with Itô correction term. Ann. Probab. 38(5), 1817–1869 (2010)CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    Giraitis, L., Surgailis, D.: CLT and other limit theorems for functionals of Gaussian processes. Z. Wahrsch. Verw. Gebiete 70(2), 191–212 (1985)CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    Nourdin, I., Peccati, G.: Normal Approximations with Malliavin Calculus: From Stein’s Method to Universality. Cambridge University Press, Cambridge (2012)CrossRefGoogle Scholar
  5. 5.
    Nourdin, I., Peccati, G.: Quantitative Breuer-Major theorems. Stochastic Process. Appl. 121(4), 793–812 (2011)CrossRefzbMATHMathSciNetGoogle Scholar
  6. 6.
    Nourdin, I., Réveillac, A.: Asymptotic behavior of weighted quadratic variations of fractional Brownian motion: the critical case \(H=1/4\). Ann. Probab. 37(6), 2200–2230 (2009)CrossRefzbMATHMathSciNetGoogle Scholar
  7. 7.
    Nourdin, I., Réveillac, A., Swanson, J.: The weak Stratonovich integral with respect to fractional Brownian motion with Hurst parameter \(1/6\). Electron. J. Probab. 15(70), 2117–2162 (2010)zbMATHMathSciNetGoogle Scholar
  8. 8.
    Nualart, D., Ortiz-Latorre, S.: Central limit theorems for multiple stochastic integrals and Malliavin calculus. Stochastic Process. Appl. 118(4), 614–628 (2008)CrossRefzbMATHMathSciNetGoogle Scholar
  9. 9.
    Nualart, D.: The Malliavin Calculus and Related Topics. Probability and its Applications (New York), 2nd edn. Springer, Berlin (2006)Google Scholar
  10. 10.
    Peccati, G, Tudor, C.A.: Gaussian Limits for Vector-Valued Multiple Stochastic Integrals. In: Séminaire de Probabilités XXXVIII, vol. 1857 of lecture notes in Math., pp. 247–262. Springer, Berlin (2005)Google Scholar
  11. 11.
    Swanson, J.: The calculus of differentials for the weak Stratonovich integral. In: Viens, F., Feng, J., Hu, Y., Nualart, E. (eds.) Malliavin Calculus and Stochastic Analysis. Springer Proceedings in Mathematics & Statistics, vol. 34, pp. 95–111. Springer, US (2013)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  • Krzysztof Burdzy
    • 1
  • David Nualart
    • 2
  • Jason Swanson
    • 3
  1. 1.University of WashingtonSeattleUSA
  2. 2.University of KansasLawrenceUSA
  3. 3.University of Central FloridaOrlandoUSA

Personalised recommendations